Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Selections Reprinted from Mathematical Reviews

Review information:
Journal: Bull. Amer. Math. Soc. 54 (2017), 123-134
Published electronically: October 11, 2016
Full text: PDF


MR: 1631259 (2000d:11019)
W. T. Gowers
A new proof of Szemerédi’s theorem for arithmetic progressions of length four.
Geometric and Functional Analysis 8, (1998), no. 3, 529-551
Reviewed by: D. R. Heath-Brown

MR: 2150389 (2007b:37004)
Bernard Host and Bryna Kra
Nonconventional ergodic averages and nilmanifolds.
Annals of Mathematics. Second Series 161, (2005), no. 1, 397-488
Reviewed by: Randall McCutcheon

MR: 2289012 (2008a:11002)
Terence Tao and Van Vu
Additive combinatorics.
Cambridge Studies in Advanced Mathematics, 105, Cambridge University Press, Cambridge, 2006, xviii+512 pp., ISBN 978-0-521-85386-6; 0-521-85386-9, $85.00
Reviewed by: Sergeĭ V. Konyagin and Ilya D. Shkredov

MR: 2680398 (2011j:11177)
Benjamin Green and Terence Tao
Linear equations in primes.
Annals of Mathematics. Second Series 171, (2010), no. 3, 1753-1850
Reviewed by: Tamar Ziegler

MR: 2912706
D. H. J. Polymath
A new proof of the density Hales-Jewett theorem.
Annals of Mathematics. Second Series 175, (2012), no. 3, 1283-1327
Reviewed by: T. C. Brown

MR: 2931680
Terence Tao
Higher order Fourier analysis.
Graduate Studies in Mathematics, 142, American Mathematical Society, Providence, RI, 2012, x+187 pp., ISBN 978-0-8218-8986-2
Reviewed by: David Conlon

Journal: Bull. Amer. Math. Soc. 54 (2017), 123-134
Article copyright: © Copyright 2016 American Mathematical Society
American Mathematical Society